# SDR FDEA201102170601

- Difficulty date: February 17, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 62,212 hours, 11,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

09 EA FASTENER HOLES FOUND CRACK INDICATION DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 683.4 AND XORS 713.65.  ACCESS DOOR CUTOUT  REPAIR CARRIED OUT AS PER DRAWING SG11570004 REVISION A.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
